# SDR GTIA96NK161

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UNDER FLOOR MEMBRANE CORRODED ALONG FLOOR SUPPORT MEMBER BETWEEN FS 160-200, 36 INCHES LEFT OF CENTER.  FABRICATED, TREATED AND INSTALLED NEW MEMBRANE IAW SRM 53-01, 51-10-03, AND 51-30-0.  (M)
